# SDR DALA2019061203541

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 55,882 hours, 7,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5A, 6A,7A, 10H, 23B, 36B, 33B, AND 27B FOUND INOPERATIVE, RE-SECURED CONNECTORS AT EACH SEAT AND REPLACED SEAT 36B LIGHT ASSEMBLY. LP5714928
